This has been happening to me for over 4 yrs. Been to dermatologist, allergist, regular doctor and none of them have a solution or an answer. It starts with a small circle (like a bug bite), then gets really big and spreads across my upper chest up by my neck, it raises up. But just yesterday, it started happening on the underside of upper arm. Help--I dont know which pill is doing this to my skin.
I took xanax for years and vaium for another good 12 years and I have never heard of a skin reaction or seen one. I don't know anything about the other medication though.
The progression sounds like a skin fungus, you can pick up fungus while taking some types of oral antibiotics and then it seems to come and go. Responds well to aniti fungal cream.
I had a severe allergic reaction to Lamictal and what you are describing sounds really similar to my symptoms. I got small raised hives that were itchy as hell. Definitely check with a doctor and if it is the allergy you need to come off Lamictal and possibly take a steroid pack. Some other doctors may not be familiar with the allergy so I would check with a psychiatrist. It's important that you check with a doctor soon as a Lamictal allergy can cause Stevens-Johnson syndrome. If your lips start turning black go to the hospital right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2009 • 1 answer
Posted 23 Sep 2015 • 2 answers
Posted 30 Jun 2016 • 0 answers
I was prescribed Lamictal 25mg today for bipolar depression. I already take Zoloft 50mg & Xanax .25?
Posted 9 Aug 2016 • 3 answers
Posted 15 days ago • 0 answers